# SDR IXXA9800099

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 1500
- Part time: 63,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CORROSION BULGE WAS DETECTED ON LOWER FUSELAGE EXTERNAL PLATING AT FUSELAGE STATION 1500 BETWEEN LONGERON 31 LEFT AND 31 RIGHT.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION OF A REPAIR FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING F03-0-R047 AND ENGINEERING ORDER 53-DC8-930.
